| Catalog Number |
07K65-29 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer observed falsely elevated architect free t4 results for one patient.Sid (b)(6) architect free t4 result 2.16 ng/ml, repeated with a new sample and the result was 1.24 ng/ml (normal range 0.7 - 1.48 ng/dl).Beckman result 1.40 ng/dl (normal range 0.59 - 1.54 ng/dl).No impact to patient management was reported.
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue.The ticket search by lot indicates that the reagent lot shows normal complaint activity.Device history review did not identify any issues associated with the customer¿s observation.A review of ticket trending did not identify any related trend regarding commonalities for complaint lot number and issue.Internal testing was performed for lot 58128ud00.All validity and acceptance criteria set out for this protocol have been met.Labeling review concludes that the issue is adequately addressed.Based on the investigation, no systemic issue or deficiency of the architect free t4 assay was identified.
Event or Problem Description